MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE® TLX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE, INC. NUVASIVE® TLX INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1742618
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was left in patient and no revision occured or is planned at this time so no material will be returned to evaluate.Review of films corroborated the reported migration event.The implant was noted to have subsided into the upper endplate; it is not known if the subsidence resulted from or contributed to the migration.No information is known related to bone integrity or patient activity which may have contributed to the event.Labeling review: ifu review.".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s), loss of fixation" implant left in patient.
 
Event or Problem Description
On "(b)(6) 2017" a (b)(6) year-old female patient underwent a 5-level procedure from l2-s1.The patient returned to the clinic for routine 6-week follow up and it was discovered via radiograph that the implant at the l2/3 level migrated posteriorly.The patient is currently asymptomatic and no action or revision is planned at this time.

Brand Name
NUVASIVE® TLX INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6436618
Report Number2031966-2017-00025
Device Sequence Number986818
Product Code MAX
UDI-Device Identifier00887517670816
UDI-Public00887517670816
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153627
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number1742618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR